Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 367, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at May 26, 2011, 1:54 PM CDT for Clarke County, Lauderdale County, Mississippi. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 26, 2011, 1:54 PM CDT (18:54 UTC)
- Expired
- May 26, 2011, 2:45 PM CDT
- In force
- 51 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Clarke County, MS, Lauderdale County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 136 km from the middle of the area, began a volume at 18:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 6.9 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1916 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 650 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 270 m²/s²
- 0-3 km storm-relative helicity
- 253 m²/s²
- Significant tornado parameter
- 2.1
- Supercell composite
- 14.2
The text
As transmitted, in the capitals the NWS used until 2016.
390
WUUS54 KJAN 261854
SVRJAN
MSC023-075-261945-
/O.NEW.KJAN.SV.W.0367.110526T1854Z-110526T1945Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
154 PM CDT THU MAY 26 2011
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CLARKE COUNTY IN EAST CENTRAL MISSISSIPPI...
SOUTHEASTERN LAUDERDALE COUNTY IN EAST CENTRAL MISSISSIPPI...
* UNTIL 245 PM CDT
* AT 155 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
SAVOY MOVING EAST AT 25 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SABLE...ZERO...MIDDLETON...INCREASE AND SNELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
&&
LAT...LON 3219 8843 3215 8844 3215 8883 3227 8883
3237 8842 3231 8842
TIME...MOT...LOC 1855Z 263DEG 21KT 3223 8874
$$
DL2 follow-up statements
484
WWUS54 KJAN 261915
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
215 PM CDT THU MAY 26 2011
MSC023-075-261945-
/O.CON.KJAN.SV.W.0367.000000T0000Z-110526T1945Z/
CLARKE MS-LAUDERDALE MS-
215 PM CDT THU MAY 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR SOUTHEASTERN LAUDERDALE AND NORTHEASTERN CLARKE COUNTIES...
AT 215 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
MIDDLETON MOVING EAST AT 20 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
INCREASE AND SNELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
THE HAIL BEING PRODUCED BY THIS SEVERE THUNDERSTORM WILL LIKELY
DAMAGE CARS AND ROOFS. PEOPLE WHO ARE OUT OF DOORS SHOULD MOVE INSIDE
A STRUCTURE IMMEDIATELY.
&&
LAT...LON 3219 8843 3215 8844 3215 8869 3228 8867
3235 8842 3231 8842
TIME...MOT...LOC 1915Z 270DEG 18KT 3220 8861
$$
DL076
WWUS54 KJAN 261930
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
230 PM CDT THU MAY 26 2011
MSC075-261940-
/O.CAN.KJAN.SV.W.0367.000000T0000Z-110526T1945Z/
LAUDERDALE MS-
230 PM CDT THU MAY 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAUDERDALE COUNTY
IS CANCELLED...
LAT...LON 3223 8858 3223 8843 3219 8843 3215 8844
3215 8861
TIME...MOT...LOC 1930Z 270DEG 18KT 3219 8852
$$
MSC023-261945-
/O.CON.KJAN.SV.W.0367.000000T0000Z-110526T1945Z/
CLARKE MS-
230 PM CDT THU MAY 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR NORTHEASTERN CLARKE COUNTY...
AT 230 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
SNELL MOVING EAST AT 20 MPH.
THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
&&
LAT...LON 3223 8858 3223 8843 3219 8843 3215 8844
3215 8861
TIME...MOT...LOC 1930Z 270DEG 18KT 3219 8852
$$
DLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 11:15 AM CDT, 2 hours 39 minutes earlier.
Area forecast discussion, May 26, 11:15 AM CDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 1115 AM CDT THU MAY 26 2011 .MESOSCALE UPDATE...MAIN FRONTAL BOUNDARY CURRENTLY EXTENDS FROM MACON TO BUDE. EXTRAPOLATION SHOWS THIS BOUNDARY REACHING THE I-59 CORRIDOR BY AROUND 20Z...BUT IT HAS BEEN SLOWING WITH TIME AND RUC WOULD IMPLY IT WILL TAKE MOST OF THE DAY IF NOT EVENING FOR THE BOUNDARY TO COMPLETELY CLEAR THE AREA. STORMS ARE FORMING ALONG THE BOUNDARY AS WELL AS IN A THETA-E AXIS RUNNING ALONG THE I-59 CORRIDOR. WOULD EXPECT THAT THE COMBINATION OF DAYTIME HEATING AND FORCING FROM A WAVE ROTATING AROUND THE UPPER LOW AS APPARENT ON WATER VAPOR IMAGERY WILL LEAD TO A GRADUAL INVIGORATION OF CONVECTION THROUGH THE DAY OVER EAST CENTRAL AND SE MS. SPC MESOANALYSIS SHOWS THAT MLCAPE VALUES HAVE ALREADY REACHED 2000-2500 J/KG AND COMBINED WITH EFFECTIVE SHEAR OF 25-30 KT WOULD EXPECT ORGANIZED MULTICELLS AND POSSIBLE SUPERCELLS WITH THE POSSIBILITY OF SOME REPORTS OF LARGE HAIL AND 60 MPH WINDS. TORNADO THREAT IS MINIMAL BUT NOT ZERO GIVEN 0-1 KM HELICITY VALUES OF AROUND 150 M2/S2 OVER SE MS AND AROUND 15-20 KT OF 0-1 KM SHEAR. HRRR IMPLIES GREATEST SEVERE THREAT WILL BE THROUGH AROUND 21Z WITH A GRADUAL DECREASE IN CONVECTIVE INTENSITY AFTER THAT TIME. && .AVIATION...COLD FRONT ORIENTED NORTHEAST TO SOUTHWEST ALONG A KGTR TO KJAN TO KHEZ LINE AS OF 10AM WILL CONTINUE TO SHIFT EASTWARD THROUGH THE DAY TODAY. AHEAD OF THE FRONT...MVFR TO VFR CONDITIONS WILL EXIST AS LOW STRATUS SLOWLY BREAKS UP. RAIN SHOWERS AND THUNDERSTORMS WILL ONCE AGAIN BE A POSSIBILITY ALONG AND AHEAD OF THE FRONT THIS AFTERNOON FOR SOUTHEASTERN AREAS. SOME STORMS MAY BECOME STRONG TO SEVERE WITH DAMAGING WINDS AND HAIL AS PRIMARY THREATS. BEHIND THE FRONT...INITIAL CLEARING WILL OCCUR BUT WRAP AROUND MOISTURE WILL BRING IN 3-4 KFT BKN STRATUS DECK ACROSS THE DELTA REGION LATER THIS AFTERNOON./ALLEN/ && .PREV DISCUSSION... /ISSUED 352 AM CDT THU MAY 26 2011/ SHORT TERM...TODAY THROUGH SATURDAY...SCATTERED THUNDERSTORMS WILL DEVELOP ONCE AGAIN DURING THE LATE MORNING/EARLY AFTERNOON OUT AHEAD OF A WEAK COLD FRONT THAT WILL EXTEND ALONG THE NATCHEZ TRACE BY LUNCHTIME. THE BEST CHANCES FOR THUNDERSTORMS WILL BE ALONG THE I-59 CORRIDOR...BUT ISOLATED STORMS WILL BE POSSIBLE EAST OF I-55. THE GFS INDICATES THAT ML CAPES WILL RANGE FROM 2000-2500 J/KG AND WITH LAPSE RATES UP NEAR 7.0 C/KM SOME OF THESE STORMS COULD BE STRONG TO SEVERE THIS AFTERNOON...MAINLY EAST OF A LINE FROM COLUMBUS TO FOREST TO MONTICELLO WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN RISK. MOISTURE SHOULD BE SUFFICIENT DURING THE LATE MORNING EARLY AFTERNOON HOURS WITH A 335K THETA-E RIDGE OVER THESE AREAS ALONG WITH PWATS UP NEAR 1.6 INCHES. THE BEST MOISTURE SHIFTS TO THE EAST OF THE AREA DURING THE MID-LATE AFTERNOON. THE UPPER TROUGH WILL SHIFT TO THE EAST OF THE AREA EARLY THIS EVENING ALONG WITH THE COLD FRONT WITH MUCH DRIER AIR FILTERING BEHIND IT. PWATS WILL FALL BELOW AN INCH BY FRIDAY ACROSS ALL OF THE AREA WITH HIGH PRESSURE RIDGING AT THE SURFACE AND ALOFT. STRONG UPPER RIDGING WILL CONTINUE TO BUILD OVER THE AREA ON SATURDAY AND WITH WARMING H925/H850 TEMPERATURES HIGHS WILL CLIMB TO AROUND 90. RAISED HIGH TEMPS A TOUCH ABOVE GUIDANCE FOR TODAY AND TOMORROW ACROSS THE AREA...BUT STUCK WITH GUIDANCE FOR TEMPS ON SATURDAY./15/ LONG TERM...SATURDAY NIGHT THROUGH THURSDAY...FOR THE MED RANGE/LONG TERM...IF YOU LIKE SUMMER...THEN THE EXPECTED WEATHER PATTERN IS FOR YOU. FOR THE SECOND HALF OF THE WEEKEND...A UPPER RIDGE WILL BEGIN TO BUILD OVER THE EASTERN CONUS. THIS UPPER RIDGE WILL CONTINUE TO BUILD AND AMPLIFY BY MID WEEK AND BECOME A WELL DEFINED UPPER HIGH CENTER OVER THE CENTRAL CONUS WITH HEIGHTS 594-595 DM. THIS LOOKS TO BE A STOUT UPPER RIDGE WITH UPPER HEIGHT ANOMALIES RUNNING 2.5 STANDARD DEVIATIONS ABV THE NORM. THIS WILL RESULT IS LITTLE TO NO PRECIP CHANCES INTO NEXT WEEK AND TEMPS WARMING TO AT LEAST THE 90-95 RANGE. VALUES COULD GET WARMER AND WILL HAVE TO SEE HOW THE LOW LEVELS RESPOND BEFORE GOING WARMER THAN THE ALREADY WARM GUID VALUES. /CME/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 85 58 86 63 / 14 8 8 2 MERIDIAN 87 58 87 58 / 48 14 8 1 VICKSBURG 84 55 87 61 / 12 7 8 2 HATTIESBURG 90 61 90 62 / 50 18 4 4 NATCHEZ 85 58 86 66 / 15 7 4 4 GREENVILLE 79 57 83 65 / 9 7 7 5 GREENWOOD 81 55 83 63 / 13 7 7 4 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 08/ALLEN/15/CME
Hazardous weather outlook, May 26, 5:21 AM CDT, 8 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 521 AM CDT THU MAY 26 2011 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>030-032>037- 040>044-047>049-053>055-059>063-271030- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-CHOCTAW- OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-ISSAQUENA-SHARKEY- YAZOO-MADISON MS-LEAKE-WARREN-HINDS-RANKIN-CLAIBORNE-COPIAH- SIMPSON-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE- 521 AM CDT THU MAY 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA AND PORTIONS OF CENTRAL MISSISSIPPI.. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY. MSZ031-038-039-045-046-050>052-056>058-064>066-072>074-271030- LOWNDES-WINSTON-NOXUBEE-NESHOBA-KEMPER-SCOTT-NEWTON-LAUDERDALE- SMITH-JASPER-CLARKE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR- FORREST- 521 AM CDT THU MAY 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE THUNDERSTORMS...AND HEAVY RAINFALL...WILL BE POSSIBLE TODAY AS A COLD FRONT PUSHES SLOWLY SOUTHEAST ACROSS EAST CENTRAL AND SOUTHERN MISSISSIPPI. DAMAGING WIND GUSTS OF 50 TO 60 MPH AND QUARTER SIZED HAIL WILL BE POSSIBLE...ESPECIALLY DURING THE AFTERNOON. THE RISK FOR SEVERE WEATHER AND HEAVY RAIN WILL DECREASE AND COME TO AN END BY THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED THIS AFTERNOON. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 15
In the hours before
Local storm report, May 26, 10:01 AM CDT, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1001 AM CDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0858 PM TSTM WND DMG LAKE VILLAGE 33.32N 91.28W
05/25/2011 CHICOT AR EMERGENCY MNGR
COUPLE POWERPOLES SNAPPED ON NORTH LAKE SHORE DR ALONG
WITH SNAPPED TREES.
&&
JALLENSpecial weather statement, May 26, 11:45 AM CDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1145 AM CDT THU MAY 26 2011
MSZ072>074-261745-
FORREST MS-LAMAR MS-MARION MS-
1145 AM CDT THU MAY 26 2011
...STRONG THUNDERSTORMS MOVING ACROSS SOUTHERN LAMAR COUNTY...
A CLUSTER OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PENNY TO
NICKEL SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 5 MILES SOUTH OF
PURVIS AT 1145 AM CDT...MOVING EAST AT 20 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN EXTREME SOUTHEASTERN MARION...SOUTHERN LAMAR AND SOUTHERN
FORREST COUNTIES SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3101 8935 3101 8941 3099 8943 3099 8946
3102 8951 3102 8954 3100 8955 3100 8965
3112 8966 3119 8914 3092 8913 3091 8914
3091 8933
TIME...MOT...LOC 1645Z 258DEG 17KT 3108 8943
DLSpecial weather statement, May 26, 11:50 AM CDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1150 AM CDT THU MAY 26 2011
MSZ066-074-261735-
JONES MS-FORREST MS-
1150 AM CDT THU MAY 26 2011
...STRONG THUNDERSTORM MOVING ACROSS NORTHERN FORREST COUNTY...
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED OVER PETAL AT 1150 AM CDT...MOVING
EAST AT 25 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN NORTHEASTERN FORREST AND SOUTHEASTERN JONES COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.
LAT...LON 3146 8933 3161 8893 3144 8892 3143 8893
3143 8912 3128 8913 3125 8931
TIME...MOT...LOC 1650Z 253DEG 20KT 3138 8923
DLSpecial weather statement, May 26, 12:08 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1208 PM CDT THU MAY 26 2011
MSZ055-056-261740-
SMITH MS-SIMPSON MS-
1208 PM CDT THU MAY 26 2011
...STRONG THUNDERSTORM DEVELOPING NEAR MENDENHALL...
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL WAS
LOCATED OVER MENDENHALL AT 1208 PM CDT...MOVING EAST AT 20 MPH.
PEOPLE IN EASTERN SIMPSON AND CENTRAL SMITH COUNTIES SHOULD MONITOR
THIS STORM CLOSELY.
LAT...LON 3199 8999 3206 8976 3206 8973 3207 8972
3215 8949 3191 8941 3182 8994
TIME...MOT...LOC 1708Z 254DEG 19KT 3193 8986
DLSpecial weather statement, May 26, 12:32 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1232 PM CDT THU MAY 26 2011
MSZ066-074-261800-
JONES MS-FORREST MS-
1232 PM CDT THU MAY 26 2011
...STRONG THUNDERSTORM DEVELOPNIG NORTH OF HATTIESBURG...
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 4 MILES WEST OF EASTABUCHIE AT 1232 PM CDT...MOVING EAST AT
20 MPH.
PEOPLE IN NORTHEASTERN FORREST AND SOUTHERN JONES COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.
LAT...LON 3135 8933 3152 8939 3165 8909 3144 8897
3143 8903 3143 8912 3140 8913
TIME...MOT...LOC 1732Z 249DEG 16KT 3143 8933
AEGSpecial weather statement, May 26, 12:55 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1255 PM CDT THU MAY 26 2011
MSZ072>074-261855-
FORREST MS-LAMAR MS-MARION MS-
1255 PM CDT THU MAY 26 2011
...STRONG THUNDERSTORMS MOVING ACROSS SOUTHERN LAMAR COUNTY...
A CLUSTER OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PENNY TO
NICKEL SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER SOUTHERN
LAMAR COUNTY AT 1254 PM CDT...MOVING NORTHEAST AT 20 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.
PEOPLE IN EXTREME EAST CENTRAL MARION...SOUTHERN LAMAR AND FORREST
COUNTIES SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3121 8967 3144 8913 3122 8913 3108 8914
3101 8951 3102 8951 3102 8954 3100 8956
TIME...MOT...LOC 1754Z 243DEG 18KT 3112 8951
DLThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:06 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 54 min |
| May 25, 7:14 PM CDT | Tornado Warning | JAN | Bolivar | 61 min |
| May 25, 7:38 PM CDT | Tornado Warning | JAN | Bolivar, Sunflower | 52 min |
| May 25, 8:14 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Washington | 61 min |
| May 25, 8:29 PM CDT | Tornado Warning | JAN | Bolivar, Sunflower | 28 min |
| May 25, 8:45 PM CDT | Severe Thunderstorm Warning | JAN | Leflore, Sunflower | 60 min |
| May 25, 8:55 PM CDT | Tornado Warning | JAN | Washington | 51 min |
| May 25, 9:00 PM CDT | Tornado Warning | JAN | Bolivar, Sunflower | 32 min |
| May 25, 9:07 PM CDT | Severe Thunderstorm Warning | JAN | Grenada | 53 min |
| May 25, 9:27 PM CDT | Flash Flood Warning | JAN | Bolivar, Sunflower, Washington | 60 min |
| May 25, 9:36 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Leflore, Montgomery, Sunflower | 54 min |
| May 25, 9:45 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Washington | 21 min |
| May 25, 9:52 PM CDT | Tornado Warning | JAN | Holmes, Humphreys, Leflore, Sunflower | 23 min |
| May 25, 9:53 PM CDT | Severe Thunderstorm Warning | JAN | Sharkey, Washington | 22 min |
| May 25, 10:02 PM CDT | Flash Flood Warning | JAN | Grenada | 79 min |
| May 25, 10:09 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Choctaw, Clay, Montgomery, Oktibbeha, Webster | 66 min |
| May 25, 10:18 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Leflore, Sunflower | 42 min |
| May 25, 10:21 PM CDT | Tornado Warning | JAN | Carroll | 24 min |
| May 25, 11:26 PM CDT | Special Weather Statement | JAN | Clay, Lowndes, Noxubee, Oktibbeha | 59 min |
| May 26, 12:32 AM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Montgomery | 43 min |
| May 26, 12:37 AM CDT | Special Weather Statement | JAN | Oktibbeha | 18 min |
| May 26, 12:56 AM CDT | Special Weather Statement | JAN | Lowndes, Oktibbeha | 29 min |
| May 26, 1:44 AM CDT | Special Weather Statement | JAN | Leflore | 31 min |
| May 26, 2:01 AM CDT | Special Weather Statement | JAN | Lowndes | 34 min |
| May 26, 2:19 AM CDT | Special Weather Statement | JAN | Lowndes | 31 min |
| May 26, 2:46 AM CDT | Special Weather Statement | JAN | Grenada | 29 min |
| May 26, 4:29 AM CDT | Special Weather Statement | JAN | Forrest, Lamar | 41 min |
| May 26, 11:45 AM CDT | Special Weather Statement | JAN | Lamar | 60 min |
| May 26, 11:50 AM CDT | Special Weather Statement | JAN | Jones | 45 min |
| May 26, 12:01 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 32 min |
| May 26, 12:08 PM CDT | Special Weather Statement | JAN | Simpson, Smith | 32 min |
| May 26, 12:32 PM CDT | Special Weather Statement | JAN | Jones | 28 min |
| May 26, 12:55 PM CDT | Special Weather Statement | JAN | Forrest, Lamar | 60 min |
| May 26, 1:13 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar, Marion | 47 min |
| May 26, 1:18 PM CDT | Tornado Warning | JAN | Forrest, Lamar | 46 min |
| May 26, 1:50 PM CDT | Severe Thunderstorm Warning | JAN | Clarke | 40 min |
| May 26, 2:01 PM CDT | Special Weather Statement | JAN | Jones | 59 min |
| May 26, 2:07 PM CDT | Special Weather Statement | JAN | Lamar | 28 min |
| May 26, 2:15 PM CDT | Severe Thunderstorm Warning | JAN | Clarke | 45 min |
| May 26, 2:34 PM CDT | Special Weather Statement | JAN | Forrest, Lamar, Marion | 61 min |
| May 26, 3:47 PM CDT | Special Weather Statement | JAN | Kemper | 28 min |
| May 26, 4:21 PM CDT | Special Weather Statement | JAN | Lamar | 44 min |
| May 26, 4:31 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 44 min |
| May 26, 6:17 PM CDT | Special Weather Statement | JAN | Forrest | 43 min |
| May 26, 6:31 PM CDT | Special Weather Statement | JAN | Jones | 29 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.